# SDR 9627483215

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Bs 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION DAMAGE TO THE UMBRAIL SILL AT FRAME 68, Y+1292.  REPAIRED PER EA 32-120561.
